Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Lump on leg when tensing muscles, soreness. Any idea?

Hi I have a small lump near the top of my right leg when I tense the muscles. I do quite a lot of training and it appeared recently. It feels sore when I work out on it by doing squats and things like that but not normally when I m just walking around. The lump is right on the top of me leg, do you have any idea what it could be?
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  460
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Critical Care Specialist 's  Response
Hi Dear thanks for your question on HCM,the lump you have mentioned on top of your right leg is most probably,a exostosis from tibia,if the swelling is hard in conistancy,which will be confirmed by X-RAY of your leg ,if the swelling has soft conistancy the swelling can be a soft tissue on ,the diagnosis of which can be confirmed by FNAC (FINE NEEDLE ASPIRATION CYTOLOGY).in both condition surgical excision is treatment.
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor